# SDR FDEA202010232612

- Difficulty date: October 23, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN, FOUND UNDER FLOOR CENTRE TANK UPPER  SURFACE AT STATION 1237, X= -18 CORRODED.  MAIN DECK CARGO COMPARTMENT CABIN UNDER FLOOR CENTRE TANK UPPER SURFACE AT STATION 1237, X=-18.  CORRODED AREA REPAIRED, AS PER EA: 1-5730-T0357532 P1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100 REFER TO SNRM N00867 FOR WORK DETAILS.
